# SDR COMA0760625

- Difficulty date: November 5, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 33,794 hours, 31,383 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 9709024
- Condition: Smoke
- Location: Right
- Part time: 16,450 hours, 14,719 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5479 - CABIN SMOKE OCCURRED AFTER TRANSFERRING BLEED TO APU ON GROUND.  TAXIED TO GATE WITHOUT INCIDENT.  REPLACED RIGHT ACM.  NO FURTHER DEFECTS.
